The Pareto-frontier in a simple Mirrleesian model of income taxation

Bierbrauer, Felix J. ; Boyer, Pierre C.

Additional URL:
Document Type: Article
Year of publication: 2014
The title of a journal, publication series: Annals of Economics and Statistics = Annales d'économie et de statistique
Volume: 113/14
Page range: 185-206
Place of publication: Amiens
Publishing house: ADRES
ISSN: 2115-4430 , 1968-3863
Publication language: English
Institution: School of Law and Economics > VWL, Theoretische Finanzwissenschaft (Juniorprofessur) (Boyer 2012-2015)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item